4 doctors weighed in:

Does Diphenhydramine or any strong antihistamines such as seroquel (quetiapine) affect muscle growth for athletes?since it affects REM sleep.

4 doctors weighed in
Dr. Al Hegab
Internal Medicine - Allergy & Immunology
3 doctors agree

In brief: No

There is no such thing, and seroquel (quetiapine) is not an antihistamine, please exercise caution if you are on multiple drugs especially those needed to treat psychiatric conditions

In brief: No

There is no such thing, and seroquel (quetiapine) is not an antihistamine, please exercise caution if you are on multiple drugs especially those needed to treat psychiatric conditions
Dr. Al Hegab
Dr. Al Hegab
Thank
1 comment
Dr. Al Hegab
seroquel antagonizes 5 HT receptors not H1 receptors
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
27 years in practice
491K people helped
Continue
111,000 doctors available
Read more answers from doctors